MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ENDOBUTTON CL PAC LTX; ARTHROSCOPE

SMITH & NEPHEW, INC. ENDOBUTTON CL PAC LTX; ARTHROSCOPE
Catalog Number 7210153
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/21/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an acl surgery the device was not cutting, it was dull and difficult.A backup device was available to complete the procedure with no patient injuries reported.There was a delay greater than 30 minutes.
 
Additional Manufacturer Narrative
Visual inspection and functional testing could not be performed because the device in question has not been returned for evaluation.Thus, the complaint could not be verified and a root cause could not be determined with confidence.It is difficult to perform an accurate evaluation of a failure without having the failed product.As such the complaint is being closed without conclusion.However, if the product is returned in the future the complaint can be reopened and evaluated.

Brand Name
ENDOBUTTON CL PAC LTX
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key8242153
Report Number1219602-2019-00065
Device Sequence Number2279606
Product Code HRX
UDI-Device Identifier00885554012293
UDI-Public00885554012293
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K925437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/21/2023
Device Catalogue Number7210153
Device Lot Number2018651
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/21/2018
Supplement Date Received by Manufacturer02/08/2019
Initial Report FDA Received Date01/11/2019
Supplement Report FDA Received Date02/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1